| Model Number |
2C8519 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink system continu-flo solution set leaked from the spike.The intravenous (iv) tubing was used to spike an intravenous fluid (ivf) bag; however, the fluid immediately leaked from the spike and did not flow into the tubing.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information: d9, h3, h4, h6 (update codes), h11.H11: the actual device was received for evaluation.Visual inspection was performed which identified a twist in the tube.Pressure testing under water was performed and a leak was observed between spike and tube.Clear passage under water testing was performed with no additional defects observed.The reported condition was verified.The cause of the leak was due to improper assembly during manufacturing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.